Orientation distribution functions for microstructures of heterogeneous materials: part I - directional distribution functions and irreducible tensors

Quanshui Zheng, Wennan Zou

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Co-publication with CNPIEC, Beijing, PR of China
Original languageEnglish
Pages (from-to)865 - 884
Number of pages20
JournalApplied Mathematics and Mechanics (English Edition)
Volume22
Issue number8
Publication statusPublished - 2001

Cite this